# SDR UPS96220796

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR BEAM AROUND NUTPLATE HOLES STA 660 RBL 50 WL 208.  BLENED OUT DAMAGE, HFEC INSPECT FOR CORROSION REMOVAL, FABRICATED AND INSTALLED REPAIR ANGLE IAW TRAMCO EWO 96-2428 UPS ENGINEERING FILE NR 727-53-1797.
